Alert archive / Florida / Wind Advisories in 2019
Wind Advisory 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Feb 19, 2019, 3:35 AM EST for Duval County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Feb 19, 2019, 9:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2019, 3:35 AM EST (08:35 UTC)
- In effect from
- Feb 19, 2019, 9:00 AM EST
- Expired
- Feb 19, 2019, 5:59 PM EST
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Duval County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 32 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
614 WWUS72 KJAX 190835 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 335 AM EST Tue Feb 19 2019 FLZ124-125-GAZ154-166-192300- /O.NEW.KJAX.WI.Y.0003.190219T1400Z-190219T2300Z/ Coastal Nassau-Coastal Duval-Coastal Glynn-Coastal Camden- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 335 AM EST Tue Feb 19 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING... The National Weather Service in Jacksonville has issued a Wind Advisory, which is in effect from 9 AM this morning to 6 PM EST this evening. * WINDS...Northeast 15 to 25 mph with gusts near 35 to 40 mph. * IMPACTS...Minor damage to small trees, power lines, and property are possible. Loose outdoor objects will blow around. Boating on the intracoastal waters is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory is issued when sustained winds greater than 25 mph are expected for at least an hour, with gusts of 35 to 57 mph at any time. Minor damage to trees, power lines, and property are possible with wind of this magnitude. Motorists in high profiles vehicles are advised to use caution until the wind subsides. Strong winds can topple trees, blow weakened roofs off houses, and down power lines. Take precautions to secure trash cans, lawn furniture, and any other loose outdoor objects. && $$
1 follow-up statement
046 WWUS72 KJAX 192259 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 559 PM EST Tue Feb 19 2019 FLZ124-125-GAZ154-166-200000- /O.CAN.KJAX.WI.Y.0003.000000T0000Z-190219T2300Z/ Coastal Nassau-Coastal Duval-Coastal Glynn-Coastal Camden- Including the cities of Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Jekyll Island, Glynn Haven, Sea Island, St. Simons, Country Club Estate, Dock Junction, Dover Bluff, Kingsland, and Dungeness 559 PM EST Tue Feb 19 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Jacksonville has cancelled the Wind Advisory. $$ Nelson
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Feb 18, 9:12 PM EST, 6 hours 23 minutes earlier.
Area forecast discussion, Feb 18, 9:12 PM EST, 6 hours 23 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
912 PM EST Mon Feb 18 2019
.UPDATE...
Record warmth was observed across northeast Florida this
afternoon ahead of a cold front. The cold front pushed through the
southern portion of the region this evening, and much cooler
temperatures have resulted. Showers were still ongoing across
Flagler County, and these may continue overnight as a coastal
trough develops. Showers will then spread northward up the coast
during the day on Tuesday. Northeasterly winds will also begin to
increase at the beaches near daybreak, with winds 15-20 mph with
higher gusts. Mostly cloudy to cloudy skies will prevail overnight
with lows in the 50s to lower 60s.
&&
.AVIATION...
MVFR to VFR cigs will prevail overnight. A coastal trough will
develop overnight, and showers will increase from south to north
on Tuesday, with lowering ceilings at the TAF sites. IFR cigs are
forecast to prevail by mid afternoon and LIFR cigs are possible.
North to northeast winds 5-10 knots overnight will become
northeasterly around 15 knots with higher gusts on Tuesday.
&&
.MARINE...
A cold front was pushing south of the waters this evening. Small
Craft Advisory conditions will begin overnight as a coastal trough
develops.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 52 57 53 77 / 10 30 50 40
SSI 56 58 56 71 / 30 80 80 40
JAX 58 63 60 78 / 20 70 70 30
SGJ 61 65 61 75 / 30 100 60 20
GNV 60 69 63 82 / 20 30 40 40
OCF 61 73 63 83 / 20 30 40 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory from 5 AM to 1 PM EST Tuesday for Coastal
Duval-Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...Coastal Flood Advisory from 5 AM to 1 PM EST Tuesday for Coastal
Camden-Coastal Glynn.
AM...Small Craft Advisory from 1 AM Tuesday to 7 AM EST Thursday for
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
Small Craft Advisory from 5 AM Tuesday to 5 AM EST Wednesday for
Coastal waters from Altamaha Sound to Fernandina Beach FL
out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM.
&&
Kennedy/Cordero/The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:38 AM EST | Rip Current Statement | JAX | Duval, Flagler, Nassau | 39 hr |
Nearby
Wind Advisories in Florida, 2019Wind Advisories in Georgia, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.